# SDR MYWA110141

- Difficulty date: December 29, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,572 hours, 10,702 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON TAKE-OFF CLIMB R DUCT PRESSURE AT 80. PERFORMED HEALTH CHECK ON NR 2 ENGINE, BLEED AIR REGULATOR FAILED AS PER AMM 36-11-00.  REMOVED AND REPLACED NR 2 ENG BAR AND OPS OK AS PER AMM 36-11-03, PERFORMED TAKEOFF POWER CHECK AS PER AMM 71-00-00 NO FAULTS NOTED AT THIS TIME.
